US Military Confirms Heart Inflammation After COVID Vaccine
by Dr. Joseph Mercola | Mercola.com
- Reports of an increased risk of myocarditis (heart inflammation) after the COVID vaccine were recently confirmed by a study of U.S. military personnel, finding the rate of diagnosis was much higher than would be expected in the same population without a vaccine
- The new reports also include stories of children dying after the vaccine, including a 13-year-old boy who died days after his second dose of the Pfizer vaccine and a 16-year-old boy who had a heart attack while exercising after his vaccination
- Evidence demonstrates the spike protein used in the vaccine is dangerous and is responsible for many of the reported vaccine adverse events, including endothelial damage leading to blood clots, inflammation and heart attack
- Reports to the Vaccine Adverse Event Reporting System (VAERS) have been growing each week, recently showing an increase of 849 deaths, 1,451 hospitalizations, 286 diagnosis of myocarditis and 55 miscarriages over seven days
A recent study1 of U.S. military personnel who had accepted the COVID-19 jab show there was a higher-than-expected rate of myocarditis.2 The data were published in the JAMA Cardiology by physicians from the Navy, Army and Air Force.3
The Myocarditis Foundation4 reports the condition is usually classified as a rare disease. Yet, 3.1 million cases were diagnosed in 2017, which offers enough data to estimate the number of individuals who may develop myocarditis in a given population.
The condition causes an inflammatory response in the heart muscle, which may weaken the heart, create scar tissue and force the muscle to work harder. Although most heart disease is associated with the elderly population, myocarditis often affects young adults who are otherwise healthy. The highest risk populations are males from puberty to their early 30s.5
The condition is the third leading cause of sudden death in children and young adults. Mild cases are generally self-limited, but some can develop temporary or permanent cardiac dysfunction, including severe arrhythmias or acute cardiomyopathy.6 The natural history is varied, and the condition is sometimes misdiagnosed as a heart attack, aka myocardial infarction.7
The National Organization for Rare Disorders8 reports the symptoms are similar to those for other common heart conditions. These include a sensation of tightness or squeezing in the chest and chest pain that may improve when you lean forward and worsen when you lie down. The condition may also trigger a slower heart rate, fatigue, lightheadedness and even a loss of consciousness.
Although most improve with standard medical care, in a minority of cases the condition can become recurrent. The current data from the U.S. military confirms what others have reported recently — the rate of myocarditis reported after receiving a COVID-19 shot is much higher than is expected in the general population.9